# SDR ASAA1159915

- Difficulty date: June 22, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 14,529 hours, 4,402 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TR 3 CIRCUIT BREAKER OUT.  FOUND TR 3 DC IND C/B ON P 5 OUT.  ACCOMPLISHED C/B RESET PROCEDURE REF AMM 20 60 01.  GROUND OPS VERIFICATION CHECKS GOOD REF AMM 24 32 11.
